# SDR UPS97824079

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt  Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING LWR L/E SKIN AT THE NR 2 PYLON CUTOUT, INTERNAL AND EXTERNAL REPAIR DOUBLERS ARE CRACKED.  FABRICATED AND INSTALLED REPLACEMENT DOUBLERS IAW SRM 57-2-1.
